Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the holomorphic functional calculus in a Banach algebra


Author: G. R. Allan
Journal: Proc. Amer. Math. Soc. 22 (1969), 77-81
MSC: Primary 32.60; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0247136-9
MathSciNet review: 0247136
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, The analytic functional calculus in commutative topological algebras, Pacific J. Math. 11 (1961), 405-429. MR 0140960 (25:4373)
  • [2] R. Arens and A. P. Calderón, Analytic functions of several Banach algebra elements, Ann. of Math. 62 (1955), 204-16. MR 0071735 (17:177c)
  • [3] N. Bourbaki, Théories spectrales, Hermann, Paris, 1967.
  • [4] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0180696 (31:4927)
  • [5] L. Hörmander, An introduction to complex analysis in several variables, Van Nostrand, New York, 1966. MR 0203075 (34:2933)
  • [6] G. E. Šilov, On the decomposition of a commutative normed ring into a direct sum of ideals, Mat. Sb. 32 (74) (1953), 353-364; Amer. Math. Soc. Transl. (2) 1 (1955), 37-48. MR 0073946 (17:512c)
  • [7] L. Waelbroeck, Le calcul symboliques dans les algèbres commutatives, J. Math. Pures Appl. 33 (1954), 147-186. MR 0073953 (17:513c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.60, 46.00

Retrieve articles in all journals with MSC: 32.60, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247136-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society